EconPapers    
Economics at your fingertips  
 

Asymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations

Lili Liu and Zhijun Liu

Discrete Dynamics in Nature and Society, 2011, vol. 2011, 1-15

Abstract:

Based on a predator-prey differential system with continuously distributed delays, we derive a corresponding difference version by using the method of a discretization technique. A good understanding of permanence of system and global attractivity of positive solutions of system is gained. An example and its numerical simulations are presented to substantiate our theoretical results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2011/271928.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2011/271928.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:271928

DOI: 10.1155/2011/271928

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:271928